# SDR SWAA022022

- Difficulty date: August 30, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 32,003 hours, 29,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER SPLICE CORRODED AT BS 360, STR 28L.  REMOVED AND REPLACED STR SPLICE PER SRM.
